Volume 41, Issue 1, 1983

ISSN: 0029-599X (Print) 0945-3245 (Online)

In this issue (8 articles)

  1. No Access

    The Uniform Stability of Singularly Perturbed Discrete and Continuous Boundary Value Problems

    A right-inverse for the divergence operator in spaces of piecewise polynomials

    Michael Vogelius Pages 19-37
  2. No Access

    The Uniform Stability of Singularly Perturbed Discrete and Continuous Boundary Value Problems

    An analysis of thep-version of the finite element method for nearly incompressible materials

    Michael Vogelius Pages 39-53
  3. No Access

    The Uniform Stability of Singularly Perturbed Discrete and Continuous Boundary Value Problems

    The numerical computation of the confluent hypergeometric functionU(a, b, z)

    N. M. Temme Pages 63-82
  4. No Access

    The Uniform Stability of Singularly Perturbed Discrete and Continuous Boundary Value Problems

    Branch switching in bifurcation problems for ordinary differential equations

    R. Seydel Pages 93-116
  5. No Access

    The Uniform Stability of Singularly Perturbed Discrete and Continuous Boundary Value Problems

    A Remez type algorithm for spline functions

    Günther Nürnberger, Manfred Sommer Pages 117-146